# SDR ANCF20231411034

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,669 hours, 16,888 cycles
- Engine: Cfmint CFM565B43
- Engine time: 36,502 hours, 15,400 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: E21327006
- Part serial: 1742
- Condition: Faulted
- Location: 10gg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKES ALTN L RELEASED.  INOP SYS ALTN L BRK.  IAW TSM TASK 32-43-00-810-824-A REV.66 / DATE 01-NOV-2023, RESET OF BSCU WAS PERFROMED SATISFACTORILY. APTL
